Ala. may be affected with recalled medicines - WSFA.com: News Weather and Sports for Montgomery, AL.

Ala. may be affected with recalled medicines

Posted: Updated:
MONTGOMERY, AL (WSFA) -

Alabama Department of Public Health officials confirm that there may be medication from the New England Compounding Center in the state. The pharmacy is linked to tainted steroid medications causing a multi-state meningitis outbreak.

The outbreak has not affected any Alabamians at this time.

The New England Compounding Center has since stopped operations and all the drugs from the pharmacy have been recalled.

ADPH officials say they still don't believe there is any contaminated steroid medication in Alabama. However, now that all drugs from that compounding company have been recalled, some of the additional medications are in fact at Alabama facilities. 

Officials do not believe the drugs are high risk at this time.

ADPH officials are working to confirm which facilities may have received recalled drugs.  

If anyone is concerned about medications they may have received, ADPH officials say they should contact their provider to see if it that medicine may have come from the New England Compounding Center.

ADPH advises medical facilities to remove all NECC medications.

Copyright 2012  WSFA 12 News.  All rights reserved.

  • Ala. may be affected with recalled medicinesMore>>

  • NEWS

    More news

    More local News stories from the Emmy Award Winning News Team of WSFA 12.More >>
Powered by WorldNow